# SDR CKSA97318

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING COMES ON, WILL NOT TURN OFF.  TROUBLESHOT FOUND ONLY COCKPIT AREA EMERGENCY EXIT POWER SUPPLY HAD LOW CHARGE.  REMOVED AND REPLACED BATTERY, OPS CHECK GOOD IAW MM 33-51-03.  ALSO, FOUND L2 DOOR EXIT IDENTIFIER LIGHT WITH BAD BATTERY.  REMOVED AND REPLACED BATTERY, OPS CHECK GOOD IAW INTERVALVE INSTALL AND OPS MANUAL.  L2 BATTERY PACK (P/N 86210144), LFWD POWER SUPPLY (P/N 516574) (S/N 53971).
